Munich Personal RePEc Archive

On a Structural Property of Finite Distributions

Panaretos, John (1982): On a Structural Property of Finite Distributions. Published in: Journal of the Royal Statistical Society of London, Series B , Vol. 44, No. 2 (1982): pp. 209-211.

[thumbnail of MPRA_paper_6242.pdf]

Download (162kB) | Preview


This note is concerned with the derivation of the distribution of a random variable X in terms of the distribution of Y given X, where X, Y are discrete random variables with finite support

Atom RSS 1.0 RSS 2.0

Contact us: mpra@ub.uni-muenchen.de

This repository has been built using EPrints software.

MPRA is a RePEc service hosted by Logo of the University Library LMU Munich.